# SDR SIMA2019060421007

- Difficulty date: May 21, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 37,950 hours, 32,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT SILL IS CORRODED.  -C/A-REMOVED AND REPLACED CARGO DOOR SILL IAW SRM 51-40-02.
